# SDR 99ZZZX1419

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N88XJ
- Make and model: Beech C90A
- Aircraft serial: LJ1525
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cockpit
- Part time: 150 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN AVIONICS INSTALLATION AND ASSOCIATED WIRING, FOUND A WIRE BUNDLE WHICH RUNS TO THE COPILOT'S CIRCUIT BREAKER PANEL CHAFING ON PANEL LOWER MOUNT WITH ONLY 150 HOURS TT. ONE OF THE MAIN POWER WIRES HAD CHAFED THROUGH TO BARE METAL AND HAD BEEN ARCING ON THE MOUNT. REPAIRED WIRE AND REPOSITIONED WIRE BUNDLE TO CLEAR THE MOUNT.
